Birth Control (Contraception) Expert Forum
Bleeding
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Bleeding

Ok I have the mirena birth control for the past three yrs. I started my period Sept. 17, 2012 and I'm still on it till this day. (Sept. 30, 2012) I have my days ill bleed heavy and then I have my days ill bleed very lightly. Why is it my period is like this?
603463_tn?1220630455
Hi!
If you were my patient, I would have to say that I don't know why this came about at this time.  I would expect that you may have a very thin lining of your uterus (this can happen after being on birth control for several years).
I would consider doing an ultrasound to determine if this was true, or if there is another issue.  If the lining is thin, I would consider giving you some estrogen to thicken it a bit and stop the bleeding,
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank